I've been using tri sprintec for a little over a year now. I rarely miss pills but follow instructions for when you do. I was on my 3rd week of "active" pills and missed day 6 in the morning and had unprotected sex. I took the pill when I remembered that afternoon along with a plan b pill. And continued the pack. When I started the white pills, I missed the 1st day pill that following Monday and took it the next day along with the next pill(2 white pills in one day) and so on... I'm now on day 4 of my white pills and still no period. Could this be due to the fact I missed the 1st white pill, or could I be pregnant ??
7 Jul 2011
Hey Hon, I know you are probably freaking out, and it is more likely that the PlanB you took has delayed your period. If you regularly have taken Tri-Sprintec correctly for this long ( 1 year) it is more likely the plan b simply has delayed your cycle. If you are really worried, then take a home pregnancy test, but you are probably fine and not pregnant. Plan B is also hormone based birth control and it likely just flooded your system with hormones, you can also call your doctor to verify what I have said, or ask a pharmacist, but I think you are likely fine. Have a good day, Pattishan61
7 Jul 2011
It is probably the Plan B that has screwed up your cycle. If you normally take a pill in the AM and forget to take it until the afternoon of the same day, you do not need to take Plan B, you are protected as long as you take a pill every day. Taking it around the same time of day is best, but if you miss the normal time but make it up the same day, it is ok. Now the day you missed a pill and made it up the next day by taking two pills, you should have used a back up method then (like a condom) for the next seven days or if you had unprotected sex it would have been appropriate, in this case, to take a Plan B, unless the pill you miss is an inactive pill, then in this case it is no big deal-you really dont even need to take the inactive pills. They are just designed to help you remember to take a pill each day. Taking Plan B adds extra hormones into the mix and will disrupt your cycle. I doubt you are pregnant. Just keep taking your pills for now. If you do not have a period by the time you are due in the next pack then you can test for pregnancy but I think you will be ok.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ive been taking tri-sprintec for about 3 or 4 months, havent missed a pill. my boyfriend has came inside me 3 times. will this pill keep me from ...
1 answer • 28 Jul 2009
... it takes 7 days to be effective however I had unprotected sex on the 6th day. does that mean iam pregnant??? can someone help me i am scared eli
1 answer • 25 Nov 2009
... before having unprotected sex but if i am on week 2 or 3 is there a chance of getting pregnant?
1 answer • 15 Aug 2011
I'm on Tri-Sprintec. My boyfriend ejaculated in me lastnight and this morning and I took my pill 6 hours late today. Could I get pregnant?
1 answer • 31 Jan 2015